# SDR CALA2025021200342

- Difficulty date: February 7, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: 149A72419
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING CENTER SECTION PNEUMATIC SERVICE PORT ACCESS DOOR 192DR EDGES FWD DEEP GOUGES MKD DOT 148 (REF AAR N/R 9934287) REMOVED AND REPLACED LOWER WING CENTER SECTION PNEUMATIC SERVICE ACCESS DOOR 192DR PER SRM 51-40-02-0G-0.
